MathSciNet Relay Station
MathSciNet bibliographic data
MR2912704 57M50 (30F40)
Kahn, Jeremy; Markovic, Vladimir Immersing almost geodesic surfaces in a closed hyperbolic three manifold. Ann. of Math. (2) 175 (2012), no. 3, 1127–1190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement